# SDR CA020510007

- Difficulty date: April 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, YAW DAMPER DISENGAGED, IAS FAIL FLAG APPEARED, AD INVALID MSG. CAME ON, STICK PUSHER ACTIVATED, WEIGHT ON WHEEL CAUTION LIGHT ILLUMINATED AND NOSE WHEEL STEERING STOPPED OPERATING. TAXI BACK TO PARKING STAND. CHECK PERFORMED BY TECHNICAL STAFF. BROKEN NOSE WHEEL SENSOR FOUND AND REPLACED.
